BibTeX record journals/tkde/JiangCY07

download as .bib file

@article{DBLP:journals/tkde/JiangCY07,
  author    = {Guofei Jiang and
               Haifeng Chen and
               Kenji Yoshihira},
  title     = {Efficient and Scalable Algorithms for Inferring Likely Invariants
               in Distributed Systems},
  journal   = {{IEEE} Trans. Knowl. Data Eng.},
  volume    = {19},
  number    = {11},
  pages     = {1508--1523},
  year      = {2007},
  url       = {http://dx.doi.org/10.1109/TKDE.2007.190648},
  doi       = {10.1109/TKDE.2007.190648},
  timestamp = {Wed, 09 Sep 2015 09:50:36 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tkde/JiangCY07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}